My husband went to the ER and found out he is in the beginning stage of a thyroid storm. They prescribed Metoprolol Tartrate to keep his blood pressure and heart rate down. He will see his doctor asap, but until then, should he keep taking the Rx? He feels light headed and weak. I'm wondering if it is lowering his bp too much. They told him in the ER that his blood pressure was still in the normal range, but on the high end. So it doesn't seem like he would need medication every day for it. Of course, he was very anxious so it would be a little elevated while he was at the hospital.
My husbands Doctor prescribed him the same medicine and have had problems ever since but that's due to over dosage, but anyway I would advise you to purchase a BP cuff for home so that you and he can monitor his bp and it would give you some piece of mind, they have them at most Drug stores and you can buy the kind that are automatic just put the cuff on and press the button, there not expensive and worth spending the money. Wishing you the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jun 2009 • 1 answer
Posted 11 Nov 2011 • 4 answers
Metoprolol - I hate metropolol T. I can't get my heart rate above 120, my stomach constantly hurts,?
Posted 27 Oct 2015 • 1 answer
Posted 27 Apr 2016 • 0 answers
Metoprolol Tartrate - I ran out of my metoprolol an today will be my 4th dose missed should I go to?
Posted 10 Jul 2017 • 1 answer